# SDR ASAA2014121709989

- Difficulty date: December 17, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 2,461 hours, 762 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFCS UNTLK 2 ON P6-2 PANEL CIRCUIT BREAKER INOPERATIVE.  ACFT GROUNDED. REF SWPM 20-00-10, NO DEFECTS NOTED, FLT CREW CHANGE, AFCS INTLK 2 CB CLOSED.  ACCOMPLISHED LWMP SYS TABLE CFCS TESTS, LAND VERIFY, GROUP BITE 49, REF MM 22-11-00/201, AND HGS SYS TEST, REF SMM 34-36-00. ALL TESTS NORMAL.  AC REMAINS CAT IIIA AUTOLAND AND HGS QUALIFIED. STATUS SCREW REFLECTS SAME.
